Just depends on dosage
It really depends on which kind of Cyclosporin you will be taking. IV form or the Pill form! And what dosage they plan on giving you. All immunosepressant drugs have their good and bad to them. But so does prednisone! A low dose of this drug might not cause any problems at all. But then a high dose may make you feel bad at first but then you start feeling better.
Most doctors while on these drugs want to keep an eye on your labs and check liver functioning and will order labs frequently so to keep an eye for any abnormal numbers. If you are on the IV then you will experience different side effects which may not be fun at first but that’s because you are on a high dose. But a low dose pill form may not be as bad.
I had this in the IV form many years back but could not tolerate it and got switched to Imuran. Imuran for me had less side effects. And they ended up giving me the pill form of Imuran. A dose I could tolerate. Each person is different and each person may react differently. I just could not take the cyclosporin but that was me! And have met others that could take it! Immuran to me was less toxic and the side effects were not as bad. But even with Immuran you have to get liver profiles done on a constant basis to check liver functioning.
Cyclosporine also has some risk factors but is used in many transplant patients. But other drugs have also been used. The best thing is to talk with your doctor first and find out the dosage and then look it up online. That would give you a better idea and what you would be dealing with. The dosage can really be very important at knowing your risk factors!